| Model Number |
6988A-GT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erythema (1840); Pain (1994); Pressure Sore/Ulcer (2326); Skin Tears (2516)
| Date of Event |
12/11/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was positioned prone for l3-s1 plif utilising the standard proaxis spine assembly (open frame/spars) configured with torso trolley, arm boards, chest/pelvic bolsters and leg support.All items were covered prior to the procedure with the recommended osi shear protect consumables to minimise risk of skin injury.Postoperatively, the client presented with pressure related sores in the following areas - tenderness/redness on chest (as well as small skin tear right side) and forehead.Graded as minor, surgery duration was 8 hours.
Event or Problem Description
Additional Manufacturer Narrative
Unable to determine if the patient had comorbidities that could have contributed to the problem.Advised the distributor to discuss the owner's manual positioning instructions with the customer.